# SDR QXEA2017052300369

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 20,531 hours, 22,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DOOR WARNING ILLUMINATED WITH AN ASSOCIATED, AFT CARGO DOOR UNSECURE INDICATION AT APPROXIMATELY 3000 FT.  CABIN DID NOT APPEAR TO BE PRESSURIZING NORMALLY. RETURNED TO FIELD. LANDING UNEVENTFUL.  ACFT TAXIIED BACK TO THE GATE WITH THE AFT BAGGAGE DOOR HANDLE UNLOCKED. CYCLED DOOR SEVERAL TIMES. NO DEFECTS NOTED. SECURED AFT BLOWOUT PANEL. PRESSURIZED AND DEPRESSURIZED ACFT IAW  AMM 21-00-00-863-801/802. DOOR REMAINS SECURE. RETURNED TO SERVICE.
